Open Access
Translator Disclaimer
2009 Convergence Properties of Donaldson's $T$-Iterations on the Riemann Sphere
Morgan Sherman
Experiment. Math. 18(1): 117-126 (2009).

Abstract

Donaldson gives three operators on a space of Hermitian metrics on a complex projective manifold: $T, T_{\nu}, T_K$. Iterations of these operators converge to balanced metrics, and these themselves approximate constant scalar curvature metrics. In this paper we investigate the convergence properties of these iterations by examining the case of the Riemann sphere as well as higher-dimensional $\mathbb{CP}^n$.

Citation

Download Citation

Morgan Sherman. "Convergence Properties of Donaldson's $T$-Iterations on the Riemann Sphere." Experiment. Math. 18 (1) 117 - 126, 2009.

Information

Published: 2009
First available in Project Euclid: 27 May 2009

zbMATH: 1169.53300
MathSciNet: MR2548992

Subjects:
Primary: 53-04

Keywords: balanced metrics

Rights: Copyright © 2009 A K Peters, Ltd.

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.18 • No. 1 • 2009
Back to Top